The modular symbol and continued fractions in higher dimensions. (English) Zbl 0426.10023


11F67 Special values of automorphic \(L\)-series, periods of automorphic forms, cohomology, modular symbols
20H05 Unimodular groups, congruence subgroups (group-theoretic aspects)
11J70 Continued fractions and generalizations
Full Text: DOI EuDML


[1] Lang, S.: Automorphic Forms, New York: Springer Verlag 1976 · Zbl 0344.10011
[2] Mazur, B.: Arithmetic in the geometry of symmetric spaces, preprint
[3] Gelbart, S., Jacquet, H.: A relation between automorphic forms onGL(2) andGL(3), Proc. Nat. Acad. Sci. USA73, 3348-3350 (1976) · Zbl 0373.22008
[4] Lee, R., Szczarba, R.H.: On the homology and cohomology of congruence subgroups, Inv. Math.33, 15-53 (1976) · Zbl 0332.18015
[5] Borel, A., Serre, J-P.: Corners and arithmetic groups, Comm. Math. Helv.48, 436-491 (1973) · Zbl 0274.22011
[6] Bieri, R., Eckmann, B.: Groups with homological duality generalizing Poincaré duality, Inv. Math.20, 103-124 (1973) · Zbl 0274.20066
[7] Lang, S.: Algebraic Number Theory, Reading, Mass: Addison-Wesley 1970 · Zbl 0211.38404
[8] Hardy, G.H., Wright, E.M.: An Introduction to the Theory of Numbers. Oxford, London 1960 · Zbl 0086.25803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.